# SDR DL72S961696

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475DA
- Make and model: Boeing 727232
- Aircraft serial: 20752
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6516221100
- Condition: Gouged
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP GOUGE IN LWR SKIN BY LINE UP SPADE.  REPAIRED PER SRM 57-50-3.
